# SDR UPS96420964

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING FRONT SPAR WEB FOUND TWO CRACKS OUTSIDE OF SB747-57A2266.  INSPECTION AREA REF NRC 710789, THE FIFTH HOLE 2MM, SEVENTH HOLE .5MM.  REPAIRED TWO CRACKS ACC KLM DFX 96-0165 ISSUE 4 APPR ACC TO FAA FORM 2110-3 AND UPS EO B747-5720-8543-A.
